首页 国际期刊 数学期刊 期刊详情(非官网)
400-808-1701

Journal Of Pseudo-differential Operators And Applications

Journal Of Pseudo-differential Operators And Applications杂志,由Springer International Publishing出版,于2010年创刊,4 issues/year,出版语言English,ISSN:1662-9981,E-ISSN:1662-999X。

投稿咨询
Journal Of Pseudo-differential Operators And Applications
Journal Of Pseudo-differential Operators And Applications
Journal Of Pseudo-differential Operators And Applications
SCI SCIE

杂志介绍

JCR分区
Q1
中科院分区
3区
影响因子
1.6
CiteScore
2.2
期刊收录
SCI、SCIE

Journal Of Pseudo-differential Operators And Applications(中文译名:《伪微分算子与应用杂志》),ISSN:1662-9981,EISSN:1662-999X,是Springer International Publishing出版的国际性学术期刊,创刊于2010年,以4 issues/year形式稳定发行,2026年总发文量约94篇。该刊采用非OA开放访问,学科归属为MATHEMATICS, APPLIED - MATHEMATICS。该刊是数学、应用数学领域的国际权威刊物,已被SCI(科学引文索引)、SCIE(科学引文索引扩展版)等国际主流学术数据库收录。2026年期刊影响因子达1.6,2025年期刊CiteScore为2.2,2025年期刊自引率约6.2%,在中科院期刊分区体系中位列数学大类3区,在所属学科领域具备高学术影响力与国际认可度。Journal Of Pseudo-differential Operators And Applications长期聚焦数学、应用数学及相关产业的技术应用前沿,在稿件录用评判中,该刊将创新性与前沿性作为核心遴选标准,重点收录能够对数学、应用数学领域的落地与发展产生实质性推动价值的研究成果。

从全球发文格局来看,CHINA MAINLANDSaudi Arabia、Tunisia、India、Italy、Morocco、Iran等为核心发文国家与地区;UNIVERSITE DE TUNIS-EL-MANARINDIAN INSTITUTE OF TECHNOLOGY SYSTEM (IIT SYSTEM)、TAIBAH UNIVERSITY、FERDOWSI UNIVERSITY MASHHAD、HASSAN II UNIVERSITY OF CASABLANCA、NORTHWEST NORMAL UNIVERSITY - CHINA、UNIVERSITY OF TURIN等高校与科研机构是期刊的主要发文单位。

期刊评价

名词解释:

影响因子(Impact Factor, IF):指该期刊前两年发表的文章,在第三年的平均被引用次数。它反映了期刊的近期平均影响力和热度。

中科院分区:中科院分区表是国内主流的学术期刊分级评价工具,核心意义是建立跨学科可比的统一评价标尺,为职称评审、学位授予、科研立项等科研管理工作提供标准化量化依据,同时帮助科研人员筛选优质期刊、规避学术风险,适配国内本土化的科研评价需求。

期刊分区表

《新锐期刊分区表》(2026年3月发布)

大类学科 小类学科 Top期刊 综述期刊
数学
3区
MATHEMATICS, APPLIED 应用数学 MATHEMATICS 数学
3区 3区
否 否

期刊分区表(2025年3月升级版)

大类学科 小类学科 Top期刊 综述期刊
数学
4区
MATHEMATICS 数学 MATHEMATICS, APPLIED 应用数学
4区 4区
否 否

期刊分区表(2023年12月升级版)

大类学科 小类学科 Top期刊 综述期刊
数学
3区
MATHEMATICS 数学 MATHEMATICS, APPLIED 应用数学
3区 3区
否 否

JCR分区

2025-2026年最新版

按JCI指标学科分区 收录子集 分区 排名 百分位
学科:MATHEMATICS SCIE Q1 56 / 492

88.7

学科:MATHEMATICS, APPLIED SCIE Q2 108 / 345

68.8

学科:MATHEMATICS SCIE Q1 87 / 492

82.42

学科:MATHEMATICS, APPLIED SCIE Q1 83 / 345

76.09

2023-2024年最新版

按JCI指标学科分区 收录子集 分区 排名 百分位
学科:MATHEMATICS SCIE Q2 145 / 489

70.4

学科:MATHEMATICS, APPLIED SCIE Q3 200 / 331

39.7

学科:MATHEMATICS SCIE Q2 156 / 489

68.2

学科:MATHEMATICS, APPLIED SCIE Q2 135 / 331

59.37


中国学者近期发文

1
Properties of positive solutions for fractional Laplacian systems with critical homogeneous positive-negative mixed power

Author:Li, Jianuo; Liu, Zheng; Lü, Zhongxue

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 2, pp. -. DOI: 10.1007/s11868-026-00784-0

2
Sharp regularizing effect of the Cauchy problem for inhomogeneous non-cutoff Kac equatio

Author:Cai, Xinzhi; Cao, Hongmei; Xu, Chao-Jiang

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 2, pp. -. DOI: 10.1007/s11868-026-00780-4

3
Weighted Lp-type estimates for a class of generalized Calderón-Zygmund type singular integral

Author:Wang, Lihe; Yao, Fengping

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 1, pp. -. DOI: 10.1007/s11868-026-00768-0

4
Multilinear Calderón-Zygmund integral operators with generalized kernels and their commutators on product of weighted Morrey space

Author:Wang, Jinqi; Lu, Guanghui; Tao, Wenwen

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 1, pp. -. DOI: 10.1007/s11868-026-00763-5

5
Boundedness of general Fourier integral operators on Besov spaces and Triebel-Lizorkin space

Author:Qiang, Huang; Xianmin, Li; Jiawei, Dai

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 1, pp. -. DOI: 10.1007/s11868-026-00765-3

6
Constructing multi-bump solutions for fractional Schrodinger equation with slow decaying potential

Author:He, Wenling; Wang, Tao; Zhou, Yaling

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2026; Vol. 17, Issue 1, pp. -. DOI: 10.1007/s11868-025-00758-8

7
Weighted boundedness of variation operators for fractional heat semigroups related to the Schrodinger operato

Author:Wang, Zhiyong; Zhao, Nan; Li, Pengtao; Liu, Yu

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2025; Vol. 16, Issue 2, pp. -. DOI: 10.1007/s11868-025-00701-x

8
Continuity properties of multi-parameter pseudodifferential operators via calculus of symbol

Author:Ding, Wei; Zhang, Tianyu; Zhu, Yueping

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2025; Vol. 16, Issue 2, pp. -. DOI: 10.1007/s11868-025-00689-4

9
Application of functional analysis in research of an M/G/1 retrial queueing mode

Author:Xu, Zhuocheng; Gupur, Geni

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2025; Vol. 16, Issue 1, pp. -. DOI: 10.1007/s11868-024-00672-5

10
On joint bump conditions for multilinear square function

Author:Chen, Yanping; Zhang, Li

Journal: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. 2025; Vol. 16, Issue 1, pp. -. DOI: 10.1007/s11868-025-00675-w


在线咨询

Journal Of Pseudo-differential Operators And Applications

国际简称:J PSEUDO-DIFFER OPER参考译名:伪微分算子与应用杂志

年发文量:94 CiteScore:2.2 是否预警:否 Gold OA文章占比:13.69% 研究类文章占比:100.00%

杂志社联系方式:PICASSOPLATZ 4, BASEL, SWITZERLAND, 4052

Journal Of Pseudo-differential Operators And Applications